By Topic

Optimal Redundancy Allocation for Non Series-Parallel Networks

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
S. K. Banerjee ; Dept. of Electrical Engg//Indian Institute of Technology//Bombay Powai Bombay 4000 076 INDIA ; K. Rajamani ; S. S. Deshpande

This paper presents general algorithms for solving redundancy optimization problem for non series-parallel networks. Using closed form expressions for star-delta and delta-star conversions, the exact system reliability expression (objective function) is written down in a straightforward manner. The Box method has been employed to get the optimal continuous solution. The integer solution is obtained by a modified Box method and Branch and bound technique. The scheme is illustrated with an example. The parametric method is used throughout

Published in:

IEEE Transactions on Reliability  (Volume:R-25 ,  Issue: 2 )